Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having constant heart flutters, left back is swollen, bouts of angina randomly. Reasons ?

My husband is 35, he has been having heart flutters constantly for the last two weeks, it causes a surge of adrenaline... His left peck is completely swollen, he has had bouts of angina randomly for years. His blood pressure is good. He is scheduled for an X-ray and blood work on Monday. I m just unable to sleep. Thank you
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello Beigh
Thank you for getting in touch with us. As I see, your husband has a past history of angina and has been having heart flutters for the last few weeks. It is tough for us to make a final diagnosis without examining the patient and checking the ECG. I would recommend you to get in touch with your Doctor as soon as possible and get an ECG done. That would help them in finding the exact problem. They can then decide which other tests they need to do. Monday is still 5 days away and we wouldn't recommend you waiting for so long. Hope this helps
Dr. Gagandeep Dhillon
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor